# SDR ASAA0540249

- Difficulty date: May 13, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 27,377 hours, 15,074 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6552490118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERT T/E BEAM CRACKED AT STA 13.33.  REMOVED AND REPLACED.  (K)
